advertisement
Question
Posted by: Sarah | 2003/12/21

can the pill make u infertile?

Can the usage of the pill cause painfull periods and result in infertilety?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill helps painful periods and it will not cause infertility. Fertlity returns to normal within 3 months of stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Nix | 2003/12/22

Definitely cannot make you infertile - or no one would risk taking it! Also, it usually reduces heavy piainful periods, so bleeding is usually lighter with less cramping. Cramps are usually caused by ovulation (releasing an egg) and the pill stops ovulation.

Speak to your doc for more advice or do a search on aardvark.co.za or ananzi.co.za for contraceptive pill. The pharmaceutical companies have some great sites with lots of info.

Reply to Nix
Posted by: ABC | 2003/12/22

Sarah,
From my personal expierience, I would say no. I have been on the pill for almost 12 years and fell pregnant the second month after I stopped taking it.

I would suggest you wait and hear what the doc has to say as I am no expert.

Best regards

Reply to ABC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement